# SDR QXEA2021031500111

- Difficulty date: February 21, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 27,539 hours, 29,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843105
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 23 FROM FSX670-X698.00,Y0.00 IS CORRODED BEYOND LIMITS. REPLACED SEAT RAIL 23 FROM FSX-X698.00,Y0.00 IAW SRM 51-42-05-02-01 AND SRM 51-42-05-000-01 REV 21.
